Segui
Jacob Fox
Jacob Fox
Email verificata su stanford.edu - Home page
Titolo
Citata da
Citata da
Anno
Recent developments in graph Ramsey theory.
D Conlon, J Fox, B Sudakov
Surveys in combinatorics 424 (2015), 49-118, 2015
1952015
A new proof of the graph removal lemma
J Fox
Annals of Mathematics, 561-579, 2011
1932011
Dependent random choice
J Fox, B Sudakov
Random Structures & Algorithms 38 (1‐2), 68-99, 2011
1332011
Overlap properties of geometric expanders
J Fox, M Gromov, V Lafforgue, A Naor, J Pach
Journal für die reine und angewandte Mathematik (Crelles Journal) 2012 (671 …, 2012
1242012
An approximate version of Sidorenko’s conjecture
D Conlon, J Fox, B Sudakov
Geometric and Functional Analysis 20, 1354-1366, 2010
1242010
Hypergraph ramsey numbers
D Conlon, J Fox, B Sudakov
Journal of the American Mathematical Society 23 (1), 247-266, 2010
1232010
Bounds for graph regularity and removal lemmas
D Conlon, J Fox
Geometric and Functional Analysis 22 (5), 1191-1256, 2012
1172012
Graph removal lemmas.
D Conlon, J Fox
Surveys in combinatorics 409, 1-49, 2013
1132013
A semi-algebraic version of Zarankiewicz's problem.
J Fox, J Pach, A Sheffer, A Suk, J Zahl
Journal of the European Mathematical Society (EMS Publishing) 19 (6), 2017
1092017
Density theorems for bipartite graphs and related Ramsey-type results
J Fox, B Sudakov
Combinatorica 29 (2), 153-196, 2009
1092009
Stanley-Wilf limits are typically exponential
J Fox
arXiv preprint arXiv:1310.8378, 2013
872013
The Number of Edges in -Quasi-planar Graphs
J Fox, J Pach, A Suk
SIAM Journal on Discrete Mathematics 27 (1), 550-561, 2013
782013
Induced Ramsey-type theorems
J Fox, B Sudakov
Advances in Mathematics 219 (6), 1771-1800, 2008
782008
Rainbow arithmetic progressions and anti-Ramsey results
V Jungic, J Licht, M Mahdian, J Nesetril, R Radoicic
Combinatorics, Probability and Computing 12 (5-6), 599-620, 2003
772003
Tournaments and colouring
E Berger, K Choromanski, M Chudnovsky, J Fox, M Loebl, A Scott, ...
Journal of Combinatorial Theory, Series B 103 (1), 1-20, 2013
762013
A separator theorem for string graphs and its applications
J Fox, J Pach
Combinatorics, Probability and Computing 19 (3), 371-390, 2010
742010
Erdős–Szekeres-type theorems for monotone paths and convex bodies
J Fox, J Pach, B Sudakov, A Suk
Proceedings of the London Mathematical Society 105 (5), 953-982, 2012
712012
A relative Szemerédi theorem
D Conlon, J Fox, Y Zhao
Geometric and Functional Analysis 25 (3), 733-762, 2015
682015
The Erdős–Hajnal conjecture for rainbow triangles
J Fox, A Grinshpun, J Pach
Journal of Combinatorial Theory, Series B 111, 75-125, 2015
652015
Extremal results in sparse pseudorandom graphs
D Conlon, J Fox, Y Zhao
Advances in Mathematics 256, 206-290, 2014
642014
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20